Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 261, NWS Atlanta, GA

July 25, 2020Meriwether County, Pike County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 5:13 PM EDT for Meriwether County, Pike County, Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 5:13 PM EDT (21:13 UTC)
Expired
Jul 25, 2020, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Meriwether County, GA, Pike County, GA

The radar

The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 5:13 PM EDTTSTM WND DMG4 Ene Greenville, GATHREE TREES WERE REPORTED DOWN ALONG LEE LANE. TWO TREES WERE BLOWN INTO THE ROADWAY WITH ANOTHER INTO A YARD.
Jul 25, 5:20 PM EDTTSTM WND DMG1 E Manchester, GAMULTIPLE TREES WERE REPORTED DOWN ON JEFFERSON STREET IN MANCHESTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

943 
WUUS52 KFFC 252113
SVRFFC
GAC199-231-252200-
/O.NEW.KFFC.SV.W.0261.200725T2113Z-200725T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
513 PM EDT Sat Jul 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Meriwether County in west central Georgia...
  Southwestern Pike County in west central Georgia...

* Until 600 PM EDT.

* At 513 PM EDT, a severe thunderstorm was located near Greenville,
  moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greenville, Manchester, Woodbury, Warm Springs, Molena, Gay,
  Alvaton, Raleigh, Hilltop, Harris City, Imlac and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3321 8463 3308 8439 3299 8446 3299 8449
      3297 8451 3297 8453 3295 8452 3293 8453
      3292 8452 3284 8459 3285 8463 3297 8485
TIME...MOT...LOC 2113Z 218DEG 9KT 3304 8464 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 25, 3:01 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sat Jul 25 2020

.SHORT TERM /Tonight through Sunday Night/...
Still trapped in stagnant pattern with only subtle changes next 36
hours. Slight weakness in upper ridge to continue to weaken
slightly as ridge over the SW CONUS and western Atlantic build.
Flow aloft should become light SEly but plenty of moisture so
diurnal convection with 40-60 PoPs Sunday afternoon certainly
reasonable. Only had to drop PoPs overnight but most blends doing
OK on placement.

SNELSON

.LONG TERM /Monday through Saturday/...
High pressure and weak steering aloft will continue to drive the
afternoon convective pattern similar to the one we have seen for the
better part of a month now. An upper level trough will bring a cold
front down to the Tennessee river valley on Tuesday before
stalling and being pulled off to the east along with the
associated upper level low. This stationary front will increase
the chance for pops across northern Georgia until Wednesday.
Thunderstorms remain in the forecast as high pressure returns to
the gulf pushing ample amounts of moisture into our area beginning
Wednesday and running into the weekend.

Temperatures should be moderated beginning this week thanks to
increased rain chances. Highs in the low to mid 90s on Monday will
gradually fall to the mid to upper 80s across the CWA which is
around 5 degrees cooler than our climatological average
temperatures for July.

Most of the models are indicating an increase it tropical activity
toward the end of the long term. While the European brings a system
into Gulf, the GFS brings a powerful storm toward the southeastern
coast. While there is still too much disagreement among the
models to make any real predictions, we'll be keeping a careful
eye on the tropics over the next several days.

Vaughn

&&

.AVIATION...
18Z Update...
SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs
in ATL metro and KAHN to show this. Winds will be light E to SE
except near TSRA outflows. Very similar pattern and timing of
clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus
Sunday morning but possible at KMCN.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing and MVFR fog/stratus.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  90  71  93 /  40  40  30  30
Atlanta         71  89  72  91 /  40  50  30  40
Blairsville     64  82  65  84 /  50  60  40  60
Cartersville    70  91  71  91 /  40  50  40  50
Columbus        71  93  73  94 /  40  40  20  50
Gainesville     68  89  70  90 /  40  50  30  40
Macon           71  92  72  93 /  40  30  20  40
Rome            70  92  71  92 /  40  50  30  50
Peachtree City  69  91  71  92 /  40  50  30  40
Vidalia         72  92  74  94 /  40  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Vaughn
AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Sat Jul 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to develop over north and
central Georgia this afternoon into the evening. A few storms
could be strong with damaging winds, hail, frequent lightning,
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected across the area. A few
storms may be strong to severe with damaging winds, frequent
lightning, hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 25, 4:50 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Sat Jul 25 2020

GAZ006-008-015-252115-
Union GA-Lumpkin GA-Fannin GA-
450 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHEASTERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 515 PM EDT...

At 450 PM EDT...a strong thunderstorm was over Jones Creek, or 8
miles southwest of Blairsville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Blairsville, Morganton, Dial, Hemp, Owltown, Margret, Vogel State
Park, Hurst, Jones Creek, Woods Hole Shelter, Blood Mountain Shelter
and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3472 8385 3471 8386 3469 8425 3472 8425
      3472 8426 3473 8426 3489 8424 3489 8392
TIME...MOT...LOC 2050Z 003DEG 4KT 3482 8410

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 25, 4:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Sat Jul 25 2020

GAZ082-083-095-252130-
Bibb GA-Houston GA-Twiggs GA-
453 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BIBB...NORTHEASTERN
HOUSTON AND WESTERN TWIGGS COUNTIES UNTIL 530 PM EDT...

At 452 PM EDT...a strong thunderstorm was over Huber, or 11 miles
southeast of Macon...moving west at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Robins Air Force Base, Skipperton,
Bullard, Rutland, Elberta, Middle Georgia Regional Airport and Huber.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3253 8375 3253 8373 3254 8372 3259 8372
      3261 8371 3265 8373 3265 8371 3269 8370
      3269 8374 3272 8376 3273 8380 3278 8381
      3277 8348 3259 8346 3252 8375
TIME...MOT...LOC 2052Z 083DEG 12KT 3267 8356

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 25, 5:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 E BOWDON              33.54N  85.24W
07/25/2020  E1.00 INCH       CARROLL            GA   911 CALL CENTER

            QUARTER INCH HAIL WAS REPORTED IN BOWDEN, 1 MILE EAST
            OF THE POLICE DEPARTMENT.

&&

EVENT NUMBER FFC2000962

LREAVES
Local storm report, Jul 25, 5:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 WSW WOODSTOCK         34.09N  84.55W
07/25/2020  E1.00 INCH       CHEROKEE           GA   PUBLIC

            QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION
            OF HIGHWAY 92 AND BASCOMB CARMEL ROAD.

&&

EVENT NUMBER FFC2000963

LREAVES
Local storm report, Jul 25, 5:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 SW WOODSTOCK          34.08N  84.55W
07/25/2020  E1.50 INCH       CHEROKEE           GA   PUBLIC

            QUARTER TO PING-PONG BALL SIZED HAIL WAS REPORTED ALONG
            FITCHBURG DRIVE.

&&

EVENT NUMBER FFC2000964

LREAVES
Special weather statement, Jul 25, 5:12 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Sat Jul 25 2020

GAZ019-020-030-031-252145-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
512 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...SOUTHWESTERN
BARTOW...NORTHWESTERN PAULDING AND SOUTHEASTERN FLOYD COUNTIES UNTIL
545 PM EDT...

At 512 PM EDT...a strong thunderstorm was over Rockmart, or 10 miles
northwest of Dallas...moving northeast at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Cedartown, Rockmart, Euharlee, Aragon, Braswell,
Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge, Van Wert,
Seney and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3425 8507 3409 8475 3386 8497 3389 8504
      3390 8504 3391 8506 3400 8526
TIME...MOT...LOC 2112Z 218DEG 9KT 3400 8501

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jul 24, 9:53 PM EDTSpecial Weather StatementFFCBibb, Twiggs37 min
Jul 24, 10:48 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 25, 12:26 PM EDTSpecial Weather StatementFFCDawson34 min
Jul 25, 12:47 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Jul 25, 1:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 25, 1:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 25, 1:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Jul 25, 1:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 25, 1:52 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 25, 1:59 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 25, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 25, 2:21 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 25, 2:22 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jefferson, Jones, Washington23 min
Jul 25, 2:25 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 25, 2:25 PM EDTSevere Thunderstorm WarningFFCJefferson35 min
Jul 25, 2:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 25, 2:28 PM EDTSevere Thunderstorm WarningFFCGwinnett47 min
Jul 25, 2:41 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 25, 2:45 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jul 25, 2:51 PM EDTSpecial Weather StatementFFCRockdale24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningFFCNewton, Walton35 min
Jul 25, 2:56 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min
Jul 25, 2:58 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 25, 3:00 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton, Paulding39 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones24 min
Jul 25, 3:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jul 25, 3:24 PM EDTSpecial Weather StatementFFCMorgan, Newton36 min
Jul 25, 3:32 PM EDTSevere Thunderstorm WarningFFCNewton, Walton43 min
Jul 25, 3:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 25, 3:41 PM EDTSpecial Weather StatementFFCBanks34 min
Jul 25, 3:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jul 25, 3:45 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 25, 3:49 PM EDTSevere Thunderstorm WarningFFCJones, Monroe41 min
Jul 25, 3:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam32 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Jul 25, 4:01 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 25, 4:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 25, 4:19 PM EDTSpecial Weather StatementFFCOconee26 min
Jul 25, 4:21 PM EDTSevere Thunderstorm WarningFFCFannin, Union39 min
Jul 25, 4:25 PM EDTSpecial Weather StatementFFCMadison35 min
Jul 25, 4:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 25, 4:30 PM EDTSpecial Weather StatementFFCFayette30 min
Jul 25, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb42 min
Jul 25, 4:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 25, 4:37 PM EDTSpecial Weather StatementFFCMontgomery23 min
Jul 25, 4:38 PM EDTSevere Thunderstorm WarningFFCCarroll52 min
Jul 25, 4:40 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson35 min
Jul 25, 4:45 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 25, 4:48 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 25, 4:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 25, 4:53 PM EDTSpecial Weather StatementFFCBibb37 min
Jul 25, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union44 min
Jul 25, 5:12 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 25, 5:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 25, 5:23 PM EDTSpecial Weather StatementFFCJackson37 min
Jul 25, 5:36 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk39 min
Jul 25, 5:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Jul 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jul 25, 5:59 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 25, 6:00 PM EDTSpecial Weather StatementFFCHall30 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot36 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Walker51 min
Jul 25, 6:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 25, 6:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 25, 6:17 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 25, 6:31 PM EDTSpecial Weather StatementFFCTaylor44 min
Jul 25, 6:37 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee23 min
Jul 25, 6:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 25, 6:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 25, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 25, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson34 min
Jul 25, 7:44 PM EDTSpecial Weather StatementFFCWhitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.